# SDR DL76G010960

- Difficulty date: June 13, 2001
- Submitted: June 26, 2001
- Operation: Air carrier
- Aircraft: N155DL
- Make and model: Boeing 767-3P6
- Aircraft serial: 25269
- Aircraft time: 40,846 hours, 10,923 cycles
- Engine: Ge CF680C2B6
- Engine time: 34,749 hours, 8,732 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: CF680C2B6
- Part serial: 695476
- Condition: Failed
- Location: #2 Engine
- Part time: 34,749 hours, 8,732 cycles
- Stage of operation: AP
- Nature of condition: Y
- Precautionary procedure: E

## Discrepancy

SHIP 1505  FLT 107/13 FRA/JFK  AT FL4K CAPT ATTEMPTED A LVL CHANGE AT FL4K RT ENG DID NOT RESPOND. THROTTLE BACK TO IDLE THE EGT CONTINUED TO CLIMB TO 895 THE ENG WAS SHUT DOWN./C MTC FOUND METAL IN TAIL PIPE. /C REPLACED THE ENG.                                                                                                                                                                                                                                                                                                                                                                                                                                              ETOPS CATEGORY 'A': ANY IN-FLIGHT SHUTDOWN
